# SDR SWIA2023072000628

- Difficulty date: June 28, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 36,697 hours, 24,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM AT FS724 RHS IS CRACKED.      (C-CHECK RO 7/20/2023)    INSTALLED NEW DIAPHRAGM P/N: SH670-36115-2 AT FS724 RHS. REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH690-36110 REV P C/W TASK CARD 51-900-1002
